Ask an expert
Question

05 Feb 2010

Early Period
I have been using Yaz for the last 5 months now and everything has been fine so far. Yesterday, my period started, 2 days early... 2 active pills before the inactive pills. I didn' t know that it was possible to start early when using the pill? Also, it' s got a strange, brown colour (not the same as the usual first day brownish red colour). I have also had unusual lower abdomen pain (I don' t usually get pains) I am diabetic and I have been on a 3-day course of antibiotics about 2 weeks ago. Is there any reason for concern or is this normal? I am not worried, it' s just quite strange.
Answer 420 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It was probably the antibiotics which affected your cycle. You would also be at risk for pregnancy as antibiotics can interfere with the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote